# SDR AWXA9500655

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147AW
- Make and model: Boeing 737297
- Aircraft serial: 22630
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C13 INSPECTION, FOUND TWO CRACKS IN RT SIDE OF KEEL BEAM SKIN.  A 2 INCH CRACK FOUND AT STATION 685 BL ZERO AND A 1.5 INCH CRACK FOUND AT STAITON 706 BL ZERO.  FABRICATED PANEL 7075 T6 .080 INCH AND INSTALLED PER SRM 51-10-1 PAGE 5 AND SRM 51-30-2.  (M)
